# SDR ASAA2013070395458

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C3393239
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW LOWER AFT STRUCTURE HAS SEVERAL AREAS OF CORROSION AND BARE METAL.  ACFT GROUNDED. REMOVED DAMAGED.  FOUND TO BE OUT OF LIMITS. FABRICATED NEW STRUCTURE AND REPLACED IAW SRMS 53-60-71-1A-1, 51-40-02-0G-0 AND 51-40-05.
